Tylenol Extra Strength Pain Reliever Fever Reducer

Roll over image to magnify & Click to Zoom
Images may vary from actual product

Why Set & Save?

  • Lock in the guaranteed lowest prices
  • Schedule delivery according to YOUR needs
  • Surprise gifts & more
  • Never run out of your favorite items
  • Change or cancel at any time

Just click "Add to Set & Save" when placing items in your cart.

Enjoy our low price guarantee and never run out with Set & Save.
Flexible Spending Account Rx Eligible Product
FSA-Rx eligible product

Tylenol Extra Strength Pain Reliever Fever Reducer -- 500 mg - 100 Caplets

★★★★★★★★★★
You Save: 11%

Retail price: $14.99

Vitacost price: $13.29

In stock
Deliver 1 Time Only
Add to Set & Save
Quantity:


Ingredients:
Active ingredient (in each caplet):
Acetaminophen 500 mg (Pain reliever/fever reducer)

Inactive ingredients:
Carnauba wax, castor oil, corn starch, FD&C red #40 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate and titanium dioxide.
Warnings

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.

 

Do not use with any other product containing acetaminophen.

 

Stop use and ask a doctor if

  • pain gets worse or lasts more than 10 days
  • fever gets worse or lasts more than 3 days
  • new symptoms occur
  • redness or swelling is present

These could be signs of a serious condition.

 

If pregnant or breast-feeding, ask a health professional before use.

 

Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs of symptoms.

Tylenol Extra Strength Pain Reliever Fever Reducer Description

  • Contains Acetaminophen - 500 mg Per Caplet
  • Aspirin Free - Unlikely to Cause the Gastric Irritation Often Associated with Aspirin, Naproxen Sodium or Even Ibuprofen.
  • Recommended the Most by Doctors and Used the Most by Hospitals.

Temporarily relieves minor aches and pains due to:

  • the common cold
  • headache
  • backache
  • minor pain of arthritis
  • toothache
  • muscular aches
  • premenstrual and menstrual cramps

Temporarily reduces fever


Directions

Adults and children 12 years and over:

  • Take 2 caplets every 4 to 6 hours while symptoms last
  • Do not take more than 8 caplets in 24 hours
  • Do not use for more than 10 days unless directed by a doctor

Children under 12 years:

  • Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
Free Of
Aspirin.
Disclaimer
These statements have not been evaluated by the FDA. These products are not intended to diagnose, treat, cure, or prevent any disease.
Know someone who would love this product? Don’t keep it a secret – share it now!
Note: Your friend's email address is used for this one-time notification only. We will not collect or store or share it with any other parties.
Friend's Name:
Your Name:
Friend's Email:
Your Email:
Message to your friend: (optional, max 500 characters)
CAPTCHA
Change the CAPTCHA codeSpeak the CAPTCHA code
 
Enter the code exactly as shown: 
Frequently Bought Together:
Tylenol Extra Strength Pain Reliever Fever Reducer
+
Vitacost Mega EFA® Omega-3 EPA & DHA Fish Oil

Retail price together: $36.98

Vitacost price: $35.28

You Save: 4%


People Who Viewed This Item Also Viewed
Enter Shipping Zip Code:
Please enter a valid zip code
FLDC4